# SDR HALA2023071800148

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 11,573 hours, 2,418 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,547 hours, 3,154 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB ECAM AFTER ENGUNE START L WING LEAK. PERFORMED BMC1 AND 2 TEST. NO FAULTS DETECTED, FAULT CAME BACK FURTHER TROUBLESHOOTING REQUIRED.BMC1 NOT RESPONSIVE. REMOVED AND REPLACED BMC1 IAW AMM36-11-34-400-001, OPS CHECK GOOD. THE DUCT BETWEEN THE PRIMARY HEAT EXCHANGER AND THE COMPRESSOR IF THE AIR CYCLE MACHINE ATTACH HARDWARE FOUND DEFECTIVE REQUIRES REPLACEMENT. PER TSM 36-22-00-810-851-A. REMOVED AND REPLACED PACKING AND CLAMPS BETWEEN PRIMARY HEAT EXCHANGER AND THE AIR CYCLE MACHINE IAW AMMM 21-52-23-000-002-A.  FOUND DUCT INLET COMPRESSOR FASTENERS LOOSE. TORQED DUCT INLET COMPRESSOR ALLEN SCREW TO SPECIFICATION, PERFORMED LEAK TEST TEST OK NO DEFECTS NOTED AT THIS TIME. A/C OK TO CONTINUE AMM21-52-23-400-002-A.
